MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8216-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Pain (1994); Cognitive Changes (2551); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: model number/catalog number:sc-1232.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi): (b)(4).
 
Event or Problem Description
It was reported that the patient underwent spinal cord stimulation (scs) lead revision due to high impedances and implantable pulse generation (ipg) due to cognitive deficits.The patient was doing well postoperatively, and the explanted products were not released by the facility.

Brand Name
Artisan?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25524938
Report Number3006630150-2026-04171
Device Sequence Number10741409
Product Code LGW
UDI-Device Identifier08714729779919
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2016
Device Model NumberSC-8216-70
Device Catalogue NumberSC-8216-70
Device Lot Number17148917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer07/13/2026
08/30/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date08/07/2026
09/23/2026
Date Device Manufactured07/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale